Filtros : "Algebra and Logic" Limpar

Filtros



Refine with date range


  • Source: Algebra and Logic. Unidade: IME

    Assunto: ANÉIS E ÁLGEBRAS NÃO ASSOCIATIVOS

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KLEINFELD, E.; SHESTAKOV, Ivan P. Associators and commutators in alternative algebras. Algebra and Logic, New York, v. 58, n. 4, p. 322-326, 2019. Disponível em: < http://dx.doi.org/10.1007/s10469-019-09553-z > DOI: 10.1007/s10469-019-09553-z.
    • APA

      Kleinfeld, E., & Shestakov, I. P. (2019). Associators and commutators in alternative algebras. Algebra and Logic, 58( 4), 322-326. doi:10.1007/s10469-019-09553-z
    • NLM

      Kleinfeld E, Shestakov IP. Associators and commutators in alternative algebras [Internet]. Algebra and Logic. 2019 ; 58( 4): 322-326.Available from: http://dx.doi.org/10.1007/s10469-019-09553-z
    • Vancouver

      Kleinfeld E, Shestakov IP. Associators and commutators in alternative algebras [Internet]. Algebra and Logic. 2019 ; 58( 4): 322-326.Available from: http://dx.doi.org/10.1007/s10469-019-09553-z
  • Source: Algebra and Logic. Unidade: IME

    Subjects: ÁLGEBRAS LIVRES, POLINÔMIOS

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      PCHELINTSEV, Sergey V; SHESTAKOV, Ivan P. Constants of partial derivations and primitive operations. Algebra and Logic, New York, v. 56, n. 3, p. 210-231, 2017. Disponível em: < https://dx.doi.org/10.1007/s10469-017-9441-x > DOI: 10.1007/s10469-017-9441-x.
    • APA

      Pchelintsev, S. V., & Shestakov, I. P. (2017). Constants of partial derivations and primitive operations. Algebra and Logic, 56( 3), 210-231. doi:10.1007/s10469-017-9441-x
    • NLM

      Pchelintsev SV, Shestakov IP. Constants of partial derivations and primitive operations [Internet]. Algebra and Logic. 2017 ; 56( 3): 210-231.Available from: https://dx.doi.org/10.1007/s10469-017-9441-x
    • Vancouver

      Pchelintsev SV, Shestakov IP. Constants of partial derivations and primitive operations [Internet]. Algebra and Logic. 2017 ; 56( 3): 210-231.Available from: https://dx.doi.org/10.1007/s10469-017-9441-x
  • Source: Algebra and Logic. Unidade: IME

    Subjects: ÁLGEBRAS DE LIE, GRUPOS ALGÉBRICOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GRICHKOV, Alexandre; RASSKAZOVA, M. N. Automorphism Groups of Diagonal Z p -Forms of the Lie Algebra sl 2(Q p ), p > 2. Algebra and Logic, New York, v. 56, n. 4, p. 269-280, 2017. Disponível em: < https://dx.doi.org/10.1007/s10469-017-9448-3 > DOI: 10.1007/s10469-017-9448-3.
    • APA

      Grichkov, A., & Rasskazova, M. N. (2017). Automorphism Groups of Diagonal Z p -Forms of the Lie Algebra sl 2(Q p ), p > 2. Algebra and Logic, 56( 4), 269-280. doi:10.1007/s10469-017-9448-3
    • NLM

      Grichkov A, Rasskazova MN. Automorphism Groups of Diagonal Z p -Forms of the Lie Algebra sl 2(Q p ), p > 2 [Internet]. Algebra and Logic. 2017 ; 56( 4): 269-280.Available from: https://dx.doi.org/10.1007/s10469-017-9448-3
    • Vancouver

      Grichkov A, Rasskazova MN. Automorphism Groups of Diagonal Z p -Forms of the Lie Algebra sl 2(Q p ), p > 2 [Internet]. Algebra and Logic. 2017 ; 56( 4): 269-280.Available from: https://dx.doi.org/10.1007/s10469-017-9448-3
  • Source: Algebra and Logic. Unidade: IME

    Assunto: ÁLGEBRA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SHESTAKOV, Ivan P. Associative identities of octonions. Algebra and Logic, New York, v. 49, n. 6, p. 561-565, 2011. Disponível em: < https://doi.org/10.1007/s10469-011-9118-9 > DOI: 10.1007/s10469-011-9118-9.
    • APA

      Shestakov, I. P. (2011). Associative identities of octonions. Algebra and Logic, 49( 6), 561-565. doi:10.1007/s10469-011-9118-9
    • NLM

      Shestakov IP. Associative identities of octonions [Internet]. Algebra and Logic. 2011 ; 49( 6): 561-565.Available from: https://doi.org/10.1007/s10469-011-9118-9
    • Vancouver

      Shestakov IP. Associative identities of octonions [Internet]. Algebra and Logic. 2011 ; 49( 6): 561-565.Available from: https://doi.org/10.1007/s10469-011-9118-9
  • Source: Algebra and Logic. Unidade: IME

    Assunto: ÁLGEBRAS DE JORDAN

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      POZHIDAEV, Alexander P.; SHESTAKOV, Ivan P. Noncommutative Jordan superalgebras of degree: . Algebra and Logic, Novosibirsk, v. 49, n. 1, p. 26-59, 2010.
    • APA

      Pozhidaev, A. P., & Shestakov, I. P. (2010). Noncommutative Jordan superalgebras of degree: . Algebra and Logic, 49( 1), 26-59.
    • NLM

      Pozhidaev AP, Shestakov IP. Noncommutative Jordan superalgebras of degree: . Algebra and Logic. 2010 ; 49( 1): 26-59.
    • Vancouver

      Pozhidaev AP, Shestakov IP. Noncommutative Jordan superalgebras of degree: . Algebra and Logic. 2010 ; 49( 1): 26-59.

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021